# SDR C2XA11CL146

- Difficulty date: June 18, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N18114
- Make and model: Emb EMB-145XR
- Aircraft serial: 145664
- Aircraft time: 24,422 hours, 13,103 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 902081
- Part serial: 2378
- Condition: Faulty
- Location: Fire Detection
- Part time: 24,423 hours, 13,104 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD FLT 5887 THE CREW REPORTED A ENGINE NR 1 FIRE DETECT FAIL MESSAGE ON CLIMBOUT.  THE AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 ENGINE CONTROL MODULE.  OPERATIONAL CHECKS WERE GOOD.
